# SDR USAA2010081991711

- Difficulty date: July 21, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION ON FUSELAGE FRAME SHEAR TIE AT BS 807 & BETWEEN S27L TO S27R BETWEEN LBL 5 TO RBL 6.  REPLACED FUSELAGE FRAME SHEAR TIE AT BS 807 BETWEEN LBL 5 TO RBL 6 IAW EA 102132.
